# SDR ASAA1149486

- Difficulty date: April 5, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3184779
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 967-986 LBL 16 CORRODED.  REMOVED CORRODED SUPPORT AND INSTALLED NEW FLOOR SUPPORT IAW B737 400 SRM 51 30 01 FIG 10.
